# SDR C1HA200195012

- Difficulty date: July 3, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE AT APPROX 6 INCHES AFT OF TOP AFT CORNER OF ELECTRICAL CONNECTOR PANEL HOLE APPROX 1' X 4".  REPAIRED PER SRM 53-30-3.
